Cofinal families of Borel equivalence relations and quasiorders

Journal of Symbolic Logic 70 (4):1325-1340 (2005)
  Copy   BIBTEX

Abstract

Families of Borel equivalence relations and quasiorders that are cofinal with respect to the Borel reducibility ordering, ≤B, are constructed. There is an analytic ideal on ω generating a complete analytic equivalence relation and any Borel equivalence relation reduces to one generated by a Borel ideal. Several Borel equivalence relations, among them Lipschitz isomorphism of compact metric spaces, are shown to be Kσ complete

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,623

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytic equivalence relations and bi-embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.
Borel equivalence relations which are highly unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
Countable borel equivalence relations.S. Jackson, A. S. Kechris & A. Louveau - 2002 - Journal of Mathematical Logic 2 (01):1-80.
Treeable equivalence relations.Greg Hjorth - 2012 - Journal of Mathematical Logic 12 (1):1250003-.
Borel structures and borel theories.Greg Hjorth & André Nies - 2011 - Journal of Symbolic Logic 76 (2):461 - 476.

Analytics

Added to PP
2010-08-24

Downloads
36 (#441,050)

6 months
7 (#624,553)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

New jump operators on equivalence relations.John D. Clemens & Samuel Coskey - 2022 - Journal of Mathematical Logic 22 (3).
Universal subgroups of polish groups.Konstantinos A. Beros - 2014 - Journal of Symbolic Logic 79 (4):1148-1183.
Homomorphism reductions on Polish groups.Konstantinos A. Beros - 2018 - Archive for Mathematical Logic 57 (7-8):795-807.

Add more citations

References found in this work

Add more references